# SDR UIEA2017072301279

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Part number: 1942784
- Part serial: 91184
- Condition: Cracked
- Location: Water Extractor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CON BAY WATER EXTRACTOR ASSY OTBD DUCT FOUND CRACKED.   THE DUCT WAS REMOVED AND REPLACED IAW AMM 21-51-04, REV 121, AND INSTALLATION TEST AND LEAK CHECKED GOOD IAW AMM 21-51-04, REV 121.
